# SDR KCQA2014F00139

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N899CZ
- Make and model: Beech 99A
- Aircraft serial: U96
- Aircraft time: 29,810 hours, 40,997 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Module
- Part number: A0511100
- Part serial: 3303
- Condition: Defective
- Location: Zone 200
- Part time: 868 hours, 1,488 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT PRIMARY FLIGHT DISPLAY (PFD), AVIONICS EFD1000C3 LOST ALL ATTITUDE AND DIRECTION DATA IN FLIGHT. AFTER LANDING ON SUBSEQUENT POWER ON CYCLES THE PFD POWER ON SELF TEST/INITIALIZATION PAGE DISPLAYED "RSM FAIL 4 CHECK LINK".
